# SDR REXA201000189

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,733 hours, 15,292 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 601R8500111
- Part serial: CWDD222102
- Condition: Leaking
- Location: Rt Mlg
- Part time: 17,733 hours, 15,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DISAGREE ON DEPARTURE.  RAN QRH GOT 3 GREEN AND RETURNED.  REMOVED AND REPLACED RT MLG UPLOCK IAW AMM 32-32-05.  OPC GOOD.  NEEDS GEAR SWING.  REF AML DISC NR 1.  PERFORMED GEAR SWING IAW AMM 32-30-00.  C/W PA 05-018A.  OPC GOOD.  OK FOR SERVICE.
